CSpace
关于一个次可乘定理
吴畏
1999
Source Publication数学学报
ISSN0583-1431
Volume042Issue:005Pages:877
Abstract本文证明了次可乘定理:设A是一个^*-代数,A上范数∥.∥使得(A,∥.∥) 成为完备的赋范线性空间,而且,(Ⅰ)对于x∈A,∥x^*x∥≤∥x∥^2,(Ⅱ)对于正规元x∈A,∥x^*x∥=∥x∥^2,则(A,∥.∥)是C^*-代数。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46135
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴畏. 关于一个次可乘定理[J]. 数学学报,1999,042(005):877.
APA 吴畏.(1999).关于一个次可乘定理.数学学报,042(005),877.
MLA 吴畏."关于一个次可乘定理".数学学报 042.005(1999):877.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴畏]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴畏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴畏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.